# SDR SWAA2016060952695

- Difficulty date: June 2, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 27,680 hours, 16,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT CARGO TIE DOWN TRACK CORRODED AT BS 940.  R & R TRACK IAW SRM & DWG.
